# SDR DHL2006807533

- Difficulty date: November 28, 2006
- Submitted: December 8, 2006
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- Aircraft time: 89,216 hours, 27,811 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Tab
- Part number: 5644220501
- Part serial: ACI529
- Condition: Delaminated
- Location: Rudder
- Part time: 89,216 hours, 27,811 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER CONTROL TAB GROUND ADJUSTABLE TAB DELAMINATED.  REMOVED AND REPLACED RUDDER CONTROL TAB IAW MM 27-21-2 PG 201-204 AND PAINTED IAW SRM 51-1-8B.  PERFORMED RUDDER CONTROL TAB WEIGHT AND BALANCE IAW SRM 51-4-7 PG 1-2.  FOUND WITHIN TOLERANCE (MOMENT: 16.08, WEIGHT: 36.50 LBS).  REFER TO NR 070100 FOR OPS CHECK.
